# SDR 95UAL727002

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S109
- Condition: Discharged
- Location: Door 1 L/R
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP DOOR 1 LT AND 1 RT.  REPLACED BATTERIES.
